@article{MZM_1994_56_1_a8,
author = {V. E. Podolskii},
title = {The formula of the regularized trace for the {Laplace{\textendash}Beltrami} operator with odd potential on the sphere~$S^2$},
journal = {Matemati\v{c}eskie zametki},
pages = {71--77},
year = {1994},
volume = {56},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_1_a8/}
}
TY - JOUR AU - V. E. Podolskii TI - The formula of the regularized trace for the Laplace–Beltrami operator with odd potential on the sphere $S^2$ JO - Matematičeskie zametki PY - 1994 SP - 71 EP - 77 VL - 56 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1994_56_1_a8/ LA - ru ID - MZM_1994_56_1_a8 ER -
V. E. Podolskii. The formula of the regularized trace for the Laplace–Beltrami operator with odd potential on the sphere $S^2$. Matematičeskie zametki, Tome 56 (1994) no. 1, pp. 71-77. http://geodesic.mathdoc.fr/item/MZM_1994_56_1_a8/
[1] Guillemin V., “Some spectral results for the Laplace operator with potential on the $S^n$-sphere”, Adv. in Math., 27 (1978), 273–286 | DOI | MR | Zbl
[2] Widom H., “The Laplace operator with potential on the 2-sphere”, Adv. in Math., 31 (1979), 63–66 | DOI | MR | Zbl
[3] Sadovnichii V. A., Dubrovskii V. V., “Klassicheskaya formula regulyarizovannogo sleda operatora Laplasa–Beltrami s nechetnym potentsialom na sfere $S^2$”, DAN SSSR, 319:1 (1991)
[4] Lyubishkin V. A., Podolskii V. E., “O summiruemosti regulyarizovannykh sledov differentsialnykh operatorov”, Matem. zametki, 54:2 (1993), 33–38 | MR | Zbl
[5] Teilor M., Psevdodifferentsialnye operatory, Mir, M., 1985
[6] Seelej R. T., “Complex powers of an elliptic operators”, Proc. Symp. in Pure Math., 10, 1967, 288–307
[7] Olver F., Asimptotika i spetsialnye funktsii, Nauka, M., 1990 | Zbl
[8] Titchmarsh E., Teoriya funktsii, GITTL, M., 1951